Previous |  Up |  Next

Article

References:
[1] E. Albrecht J. Eschmeier M. M. Neumann: Some topics in the theory of decomposable operators. Advances and Applications 17 (1986), 15-34. MR 0901056
[2] E. Albrecht M. M. Neumann: Automatic continuity for operators of local type. in Radical Banach Algebras and automatic continuity, Springer Lecture Notes 975 (1983), 342-355. MR 0697600
[3] W. G. Bade P. C. Curtis, Jr.: The continuity of derivations of Banach algebras. J. Functional Analysis 16 (1974), 372-387. DOI 10.1016/0022-1236(74)90056-1 | MR 0358354
[4] W. G. Bade P. C. Curtis, Jr.: Prime ideals and automatic continuity problems for Banach algebras. J. Functional Analysis 29 (1978), 88-103. DOI 10.1016/0022-1236(78)90048-4 | MR 0499936
[5] W. G. Bade P. C. Curtis, Jr.: Module derivations from commutative Banach algebras. Contemporary Mathematics 32 (1984), 71-81. DOI 10.1090/conm/032/769498 | MR 0769498
[6] W. G. Bade H. G. Dales: Norms and ideals in radical convolution algebras. J. Functional Analysis 41 (1981), 77-109. DOI 10.1016/0022-1236(81)90062-8 | MR 0614227
[7] I. Colojoara С. Foias: Theory of generalized spectral operators. Gordon and Breach, New York, 1968. MR 0394282
[8] С. Foias F. H. Vasilescu: Non-analytic local functional calculus. Czechoslovak Math. J. 24 (99) (1974), 270-283. MR 0372678
[9] N. P. Jewell: Continuity of module and higher derivations. Рас. J. Math. 68 (1977), 91-98. MR 0493341 | Zbl 0349.46045
[10] B. E. Johnson: Continuity of homomorphisms of Banach $G$-modules. Рас. J. Math. 120 (1985), 111-121. MR 0808931 | Zbl 0582.22004
[11] B. E. Johnson A. M. Sinclair: Continuity of linear operators commuting with continuous linear operators II. Trans. Amer. Math. Soc. 146 (1969), 533-540. DOI 10.1090/S0002-9947-1969-0251564-X | MR 0251564
[12] K. B. Laursen: Some remarks on automatic continuity. in Spaces of analytic functions, Springer Lecture Notes 512 (1976), 96-108. MR 0500203 | Zbl 0327.46030
[13] K. B. Laursen: Automatic continuity of generalized intertwining operators. Dissert. Math. 189 (1981). MR 0621374 | Zbl 0469.46037
[14] K. B. Laursen M. M. Neumann: Decomposable operators and automatic continuity. J. Operator Theory 15 (1986), 33-51. MR 0816233
[15] V. Pták P. Vrbová: On the spectral function of a normal operator. Czechoslovak Math. J. 23 (98) (1973), 615-616. MR 0336421
[16] A. M. Sinclair: Automatic continuity of linear operators. London Math. Soc. Lecture Notes 21 (1976). MR 0487371 | Zbl 0313.47029
[17] F. H. Vasilescu: Analytic Functional Calculus. D. Reidel, Dordrecht, 1982. Zbl 0495.47013
[18] P. Vrbová: The structure of maximal spectral spaces of generalized scalar operators. Czechoslovak Math. J. 23 (98), (1973), 493-496. MR 0320804
Partner of
EuDML logo